No Cover Image

Journal article 555 views

Non-commutative integral forms and twisted multi-derivations / Tomasz Brzeziński; Laiachi El Kaoutit; Christian Lomp; Tomasz Brzezinski

Journal of Noncommutative Geometry, Volume: 4, Issue: 2, Pages: 281 - 312

Swansea University Author: Tomasz, Brzezinski

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.4171/JNCG/56

Published in: Journal of Noncommutative Geometry
ISSN: 1661-6952
Published: 2010
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1048
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T11:46:11Z
last_indexed 2018-02-09T04:27:54Z
id cronfa1048
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2015-07-31T16:39:22.6891915</datestamp><bib-version>v2</bib-version><id>1048</id><entry>2012-02-23</entry><title>Non-commutative integral forms and twisted multi-derivations</title><swanseaauthors><author><sid>30466d840b59627325596fbbb2c82754</sid><ORCID>0000-0001-6270-3439</ORCID><firstname>Tomasz</firstname><surname>Brzezinski</surname><name>Tomasz Brzezinski</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2012-02-23</date><deptcode>SMA</deptcode><abstract></abstract><type>Journal Article</type><journal>Journal of Noncommutative Geometry</journal><volume>4</volume><journalNumber>2</journalNumber><paginationStart>281</paginationStart><paginationEnd>312</paginationEnd><publisher/><issnPrint>1661-6952</issnPrint><issnElectronic/><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2010</publishedYear><publishedDate>2010-12-31</publishedDate><doi>10.4171/JNCG/56</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><lastEdited>2015-07-31T16:39:22.6891915</lastEdited><Created>2012-02-23T17:01:55.0000000</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Tomasz</firstname><surname>Brzezi&#x144;ski</surname><order>1</order></author><author><firstname>Laiachi El</firstname><surname>Kaoutit</surname><order>2</order></author><author><firstname>Christian</firstname><surname>Lomp</surname><order>3</order></author><author><firstname>Tomasz</firstname><surname>Brzezinski</surname><orcid>0000-0001-6270-3439</orcid><order>4</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2015-07-31T16:39:22.6891915 v2 1048 2012-02-23 Non-commutative integral forms and twisted multi-derivations 30466d840b59627325596fbbb2c82754 0000-0001-6270-3439 Tomasz Brzezinski Tomasz Brzezinski true false 2012-02-23 SMA Journal Article Journal of Noncommutative Geometry 4 2 281 312 1661-6952 31 12 2010 2010-12-31 10.4171/JNCG/56 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2015-07-31T16:39:22.6891915 2012-02-23T17:01:55.0000000 College of Science Mathematics Tomasz Brzeziński 1 Laiachi El Kaoutit 2 Christian Lomp 3 Tomasz Brzezinski 0000-0001-6270-3439 4
title Non-commutative integral forms and twisted multi-derivations
spellingShingle Non-commutative integral forms and twisted multi-derivations
Tomasz, Brzezinski
title_short Non-commutative integral forms and twisted multi-derivations
title_full Non-commutative integral forms and twisted multi-derivations
title_fullStr Non-commutative integral forms and twisted multi-derivations
title_full_unstemmed Non-commutative integral forms and twisted multi-derivations
title_sort Non-commutative integral forms and twisted multi-derivations
author_id_str_mv 30466d840b59627325596fbbb2c82754
author_id_fullname_str_mv 30466d840b59627325596fbbb2c82754_***_Tomasz, Brzezinski
author Tomasz, Brzezinski
author2 Tomasz Brzeziński
Laiachi El Kaoutit
Christian Lomp
Tomasz Brzezinski
format Journal article
container_title Journal of Noncommutative Geometry
container_volume 4
container_issue 2
container_start_page 281
publishDate 2010
institution Swansea University
issn 1661-6952
doi_str_mv 10.4171/JNCG/56
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 0
published_date 2010-12-31T03:13:35Z
_version_ 1697070779114455040
score 10.787852